should I avoid all B vitamins
Hello tobyscooter. Please read the following. Folic acid is identified as folic acid on any food or vitamin product. It is one of the B vitamins.
Please read the following regarding this medication.
"Interactions between your selected drugs
folic acid ↔ capecitabine
Applies to: folic acid, Xeloda (capecitabine)
Products containing folic acid may increase the effects of capecitabine. You may be more likely to develop serious side effects such as anemia, bleeding problems, infections, and nerve damage when these medications are used together. Contact your doctor if you experience severe nausea and vomiting, diarrhea, paleness of skin, fatigue, dizziness, fainting, unusual bleeding or bruising, blood in the stools, fever, chills, body aches, flu-like symptoms, skin reactions, mouth ulcers or sores, and/or numbness, burning or tingling in your hands and feet. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor."
In addition, here is information regarding the folic acid:
"What is folic acid?
Folic acid is a type of B vitamin that is normally found in foods such as dried beans, peas, lentils, oranges, whole-wheat products, liver, asparagus, beets, broccoli, brussels sprouts, and spinach.
Folic acid helps your body produce and maintain new cells, and also helps prevent changes to DNA that may lead to cancer.
As a medication, folic acid is used to treat folic acid deficiency and certain types of anemia (lack of red blood cells) caused by folic acid deficiency.
Folic acid is sometimes used in combination with other medications to treat pernicious anemia. However it will not treat Vitamin B12deficiency and will not prevent possible damage to the spinal cord. Take all of your medications as directed."
Hope this provides some help. Your situation sounds tough. I do hope you will be able to gain remission. Blessings to you. Karen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I Was told I was low in vitamin D and read that vitamin D3 is the vitamin to take. It's all confusi?
Updated 13 Aug 2017 • 4 answers
Updated 26 Aug 2013 • 4 answers
Updated 25 Sep 2012 • 1 answer
Vitamin D Deficiency - how long before Vitamin d starts taking effect I have been on d2 50,000 units
Updated 18 Feb 2019 • 4 answers
Updated 13 Oct 2017 • 2 answers